# SDR IXXA20240907061

- Difficulty date: September 3, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N619AZ
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 91,096 hours, 12,162 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT WPT SPIDR CREW ADVISED DUAL LOST COMMS. KRIC TOWER COORDINATED LANDING CLEARANCE AND RELAY INSTRUCTIONS TO CREW VIA ACARS. EMERGENCY LANDING DECLARED. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS NOTED. ON ARRIVAL, AIRCRAFT GROUNDED FOR INSPECTIONS AND MAINTENANCE.   LISTENED TO RIC TOWER FROM OBSERVER SEAT.  HEARD STUCK MIC ON THE FIELD.  UNPLUGGED CREWS PERSONAL HEADSETS. PERFORMED RADIO CKS WITH RIC GROUND 121.9.  TESTED USING COMPANY HEADSETS AND MICS.  OPS CHECKS NORMAL COMM 1 & 2 AT CAPTS, FO'S AND OBSERVERS POSITION IAW AMM 23-12-00.
